Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Some new Stein and Hardy type inequalities
Luleå tekniska universitet, Institutionen för teknikvetenskap och matematik, Matematiska vetenskaper.
Universidade do Algarve, Campus de Gambelas.
2010 (engelsk)Inngår i: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 169, nr 1, s. 113-129Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

We prove a generalization of the pointwise Stein inequality, considering two truncated versions. More generally than in the Stein inequality, we assume that the kernel is dominated by a radial function almost decreasing after the division by a power function with nonnegative exponent in the case of the truncation to the ball of the radius and almost increasing after the multiplication by a power function in the case of truncation to the exterior of this ball. We give some applications to a series of inequalities of Hardy type in norms of various function spaces, in particular, in the norm of variable exponent Lebesgue spaces with weights.

sted, utgiver, år, opplag, sider
2010. Vol. 169, nr 1, s. 113-129
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
URN: urn:nbn:se:ltu:diva-3502DOI: 10.1007/s10958-010-0042-7Scopus ID: 2-s2.0-77955422402Lokal ID: 155ad590-a134-11df-a707-000ea68e967bOAI: oai:DiVA.org:ltu-3502DiVA, id: diva2:976360
Merknad
Validerad; 2010; 20100806 (andbra)Tilgjengelig fra: 2016-09-29 Laget: 2016-09-29 Sist oppdatert: 2018-07-10bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Persson, Lars-Erik

Søk i DiVA

Av forfatter/redaktør
Persson, Lars-Erik
Av organisasjonen
I samme tidsskrift
Journal of Mathematical Sciences

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 4 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf